Thank you so much!@jennyband
Ah, best wishes! My skin was definitely in a much different (generally better) state to start with this time around and it's made the experience so much more bearable. Don't let the IB get you down! I gladly take a couple weeks of bad breakouts for clear skin *forever* after. And I hope the second course is easier for you as well! @happydaisy
Oh goodness, thank you :) I'm not sure of the dosage or time frame approach, but m sure I'll be upping to 80mg soon and continuing for a total of about 6 months. And kudos on deciding to do a second course! I wish you the absolute best. I haven't noticed any side effects with my scalp yet, but last course I used conditioning treatments weekly to help the dryness/itchiness. And good luck with your new job!4 WEEKS! Skin
Right now I have no actives on my face, just some marks, and three scattered spots on my back and shoulders. So pleased. If it kept coasting like this I would be SO HAPPY.Side Effects New
Flush/Get uncomfortably hot really easily
Eyebrow sweat gone a-wall
Gym - Feel like I'm about to faint
Mild hand rash
Mild chapped lips
Dry inside nose
My skin isn't really dry and I've kept using my face acne complex lotion with salicylic acid in it every night - is that okay to do? I haven't run into any problems with it so far.
Edited by HereComesTheSun:), 13 March 2012 - 11:42 PM.